# SDR 98ZZZX1989

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 900P3250210103
- Condition: Failed
- Location: Flow Control
- Part time: 253 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOW CONTROL VALVE WILL NOT OPEN AND CLOSE PROPERLY.  ALSO, THE VALVE WILL NOT REMAIN SEATED WHICH CAUSES BLEED AIR TO PASS BY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
